# SDR IXXA0500098S

- Difficulty date: December 11, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- Engine: Ge CFM562C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND FLOORBEAMS IN FUSELAGE CARGO COMPARTMENT WITH CORROSION DAMAGE AT STA FS 640.000 RBL 38.  REPAIR ACCOMPLISHED BY REMOVING CORROSION.  FOUND OUT OF LIMITS.   REMOVED DAMAGE AREA, FABRICATED ANGLE REPAIR AND FILLER.  CLEANED, TREATED AND PRIMED AREA, ANGLE REPAIR & FILLER. APPLIED PRC SEALANT AND FAYING SURFACES IAW SRM 51-1-8B, 51-2-1 FIG SHEET 7 AND 12 TR 51-13D, 53-2-0, 51-1-11, AND 51-1-20D.
